# SDR SWIA202005190785

- Difficulty date: April 21, 2020
- Submitted: May 19, 2020
- Operation: Air carrier
- Aircraft: N692CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15092
- Aircraft time: 30,818 hours, 19,943 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH REPAIR TO FUSELAGE SKIN FOR CAMPS 20724547 (91509244/111), 20724552 (91509244/112), 20724556 (91509244/113), 20840027 (91509244/182)   (C-CHECK) RO 5/16/2020   COMPLIED WITH PERMANENT REPAIR FUSE SKIN REF REO, VERIFIED ALL STEPS COMPLIED WITH, COMPLETED TASK CARD, CHECKS OKAY
